MAUDE Adverse Event Report: Stryker Neurovascular Cork TARGET 360 NANO 1MM X 2CM; Device, Neurovascular Embolization

Stryker Neurovascular Cork TARGET 360 NANO 1MM X 2CM; Device, Neurovascular Embolization
Catalog Number M0035421020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the procedure for a small approximately 2 mm blister posterior communicating artery aneurysm and a wide neck internal carotid artery (ica)-t aneurysm, the physician decided to treat the smaller aneurysm.After unsuccessful attempts with two coils, the physician attempted to implant the subject coil.Even after detachment of the subject coil, it was perceived that the tip of the subject coil was still inside the microcatheter and not fully detached.Thus, a stent was deployed to cover both the aneurysms and also to tack the coil and microcatheter against the vessel wall.The physician then pulled the microcatheter leaving the subject coil detached and implanted inside the aneurysm.The subject device was replaced, and the procedure was completed successfully.There was a surgical delay of 15 min due to the reported event.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET 360 NANO 1MM X 2CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50102860
Report Number3008881809-2026-00483
Device Sequence Number13274638
Product Code HCG
UDI-Device Identifier04546540697967
UDI-Public(01)04546540697967(17)310323(10)26201868
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM0035421020
Device Lot Number26201868
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Excelsior SL-10 microcatheter (Stryker).; Neuroform Atlas Stent (Stryker).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown